| Model Number |
453959 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Chest Pain (1776); Thrombosis/Thrombus (4440)
| Date of Event |
10/02/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Combination product: yes.
Event or Problem Description
An orsiro mission drug-eluting stent system was selected for treatment of the proximal lad.Immediately after procedure an in-stent thrombosis occurred.Patient developed chest pain.Re-ballooning of the stent was performed and additional heparin was given.Patient was treated for heparin-induced thrombocytopenia (hit).Physician shared that during the case the patients act would be 182, give heparin would go to 350 then when re-checked again would be back down to 180.
Additional Manufacturer Narrative
Combination product: yes.The affected product was not returned to biotronik and could therefore not be subjected to a technical investigation.Images of the case such as angiographies or other relevant clinical information could not be obtained.Review of the production documentation confirmed that the device in question was manufactured according to specifications and fulfilled all the requirements of in?process and final inspection.Based on the reviewed documentation no device deficiency or manufacturing-related root cause could be identified.Considering the hit-situation of the patient described by the physician, the most probable root cause for the complaint event is the patients anatomy.Please note that, according to the orsiro mission us ifu, administration of appropriate anticoagulant, antiplatelet and vasodilation therapy is critical to successful stent implantation.